# SDR QXEA200602763

- Difficulty date: October 22, 2006
- Submitted: October 23, 2006
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 13,914 hours, 14,430 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Avionics
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RDM FLIGHT NR 2329: AFTER ENGINE START ON TAXI OUT, AVIONICS CAUTION LIGHT ILLUMINATED WITH NO ASSOCIATED ED MESSAGE.  MAINTENANCE RETURNED AIRCRAFT TO GATE.  POWERED AIRCRAFT DOWN.  UPON POWER UP OF AIRCRAFT AND REINITIALIZATION OF ALL SYSTEMS, NO FURTHER FAULTS POSTED.  NO PARTS REPLACED AND AIRCRAFT RETURNED TO SERVICE.
